# SDR MU1Z2011020200001

- Difficulty date: January 28, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Filed by: Aerovias del Continente Americano, S.A., repair station MU1Z335K
- Aircraft: N728CG
- Make and model: Boeing 767-283ER
- Aircraft serial: 24728
- Aircraft time: 83,350 hours, 18,904 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Center Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY AND DELIVERY MAINTENANCE CHECK; RIGHT MAIN LANDING GEAR W/W AT CENTER WING REAR SPAR RBBL 74.57" AND 2 INCH DOWNWARD OF THE WL 178.02 CHORD WAS FOUND CORROSION (LEVEL 3).
